# SDR TWAA9815305

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND RT MAIN LANDING GEAR I/B DOOR DAMAGE WITH CRACK IN FWD Z' ANGLE UPPER FLANGE AND THE BUMPER PUSHED IN.  REPAIRED PER SRM 52-05, FIG 14 PAGE 25.  ALSO REF DRAWING 5910161, HIGH FREQ EDDY CURRENT AND CRACK CONTAINED PER 51-00-03 PAGE 17.
